# SDR FDEA200812195244

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME REPAIR 1070 AND 27L REMOVED PREVIOUS REPAIR IAW SRM 51-30-2.  FABRICATE REPAIR PART, IAW SRM 53-10-2 FIG 5, AND 54-40-3 FIG 1.  HEAT TREATED IAW ER 2-37153-801 REV A.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED NEW FRAME REPAIR IAW SRM 51-30-2.
